MathSciNet Relay Station
MathSciNet bibliographic data
MR323796 (48 #2152) 14N10 (14M15)
Kleiman, S. L.; Laksov, Dan Schubert calculus. Amer. Math. Monthly 79 (1972), 1061–1082.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement